# SDR ASAA2018101526468

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,155 hours, 5,711 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT GATE ENG SHUTDOWN APU OPERATING ELECT & AIR, APU OVERSPEED LITE ILUM, APU SHUTDOWN. GROUNDED - YES. CK'D SPEED SENSOR YAAT007. CONNECTOR P12 IN GOOD CONDITION. SENSOR RES AT PIN 1+2 WAS 16 OHMS AND 3+4 WAS 26 OHMS. REMOVED AND REPLACED SPEED SENSOR YAAT007 PER AMM 49-61-21-000-801/49-61-21-400-801 OP'S CK'S, LEAK CK'S GOOD. PERFORMED SMALL REPAIR TO WIRING OUTER JACKET NEAR CONNECTOR P12 PER SWPM 20-10-13.
